Munich Personal RePEc Archive

Quasi-Variational Inequalities without Concavity Assumptions

Tian, Guoqiang and Zhou, Jianxin (1991): Quasi-Variational Inequalities without Concavity Assumptions. Published in: Journal of Mathematical Analysis and Applications , Vol. 172, (1993): pp. 289-299.

[thumbnail of MPRA_paper_41222.pdf]

Download (429kB) | Preview


This paper generalizes a foundational quasi-variationalinequality by relaxing the (0-diagonal) concavity condition. The approach adopted in this paper is based on continuous selection-type arguments and hence it is quite different from the approach used in the literature. Thus it enables us to prose the existence of equilibrium of the constrained noncooperative games without assuming the (quasi) convexity of loss functions.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.